# SDR 2006FA0000394

- Difficulty date: April 1, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Make and model: Piper J-3C
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 42972
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SPARS FOUND EXCESSIVE CORROSION UNDER ALL 3 HINGES.  NEEDED TO REPLACE SPAR ON BOTH LT AND RT AILERONS BEFORE RECOVERING AILERONS.  (K)
